|English and Malay|
|Our doctors can help you in both languages|
|All doctors at DoctorOnCall are registered with Health Ministry of Malaysia|
|Your data is safe and will not be revealed to any parties|
|Quick and Efficient|
|All queries will be answered by doctors in a quick and efficient manner|
Answered by: Dr Ramzdhan
Im 21 years old female.I found that my heartbeat become more obvious but not fast after i have eaten panadol actifast .When I lied on my bed , i can feel my upper body (head ,body, hands) jump following with my heartbeat. I calculated my heartbeat , there are about 80 jumps for one minute. Is there any problem with me ?
Thank you for your questions.
For your information, 80 beats per minute is still normal for an adult. Heartbeats that are more than 100 is consider fast and high. Therefore, there is no problem with your heartbeat.
The following answers regarding your current queries are just general descriptions. In order for us to provide you with an accurate diagnosis, we need additional details to explore further into your current complaints. Therefore, we greatly suggest that you refer this to your nearest medical doctor.
You may also click on this link (DoctorOnCall) to speak with our doctors online. We assure you that our conversations are kept in confidentiality unless additional consultation needed with other medical parties. Thank you.